# SDR QR9R20220914002

- Difficulty date: September 14, 2022
- Submitted: September 14, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 11722239499
- Aircraft time: 3,176 hours
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: None
- Part number: ZRB26300
- Part serial: 776510423
- Condition: Fluctuates
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

#2 TRANSMISSION OIL PRESSURE SYSTEM FAILED DURING FLIGHT. DISCONNECTED, INSPECTED, CLEANED AND RESEATED TRANSMISSION PRESSURE TRANSMITTER IAW AMM 70-43-00-110-801-A01. DURING TEST FLIGHT EVALUATION, #2 XMSN OIL PRESSURE FLUCTUATED FROM 2.0 TO .9. REMOVED AND REPLACED #2 TRANSMISSION PRESSURE TRANSDUCER IAW AMM 63-41-00,4-4. COMPLETED MTF IAW AMM 05-60-00, 6-1 OPS CHECK GOOD.
